MAUDE Adverse Event Report: TERUMO GLIDESHEATH SLENDER NITINOL KIT 5FR; INTRODUCER, SHEATH NITINOL

TERUMO GLIDESHEATH SLENDER NITINOL KIT 5FR; INTRODUCER, SHEATH NITINOL
Model Number 50-1050
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
The product was a glide sheath slender size french and apparently as doctor had already inserted the sheath into the patient's left wrist, and i guess as it was coming out the piece came apart, it actually broke apart so we had to pull it from the sterile field and we were not able to reuse it, which we typically should have been able to.

Brand Name
GLIDESHEATH SLENDER NITINOL KIT 5FR
Common Device Name
INTRODUCER, SHEATH NITINOL
Manufacturer (Section D)
TERUMO
265 davidson ave
suite 320
somerset NJ 08873
MDR Report Key11071882
Report Number11071882
Device Sequence Number11652905
Product Code DYB
UDI-Device Identifier00389701011363
UDI-Public(01)00389701011363(17)220831(10)YD18
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2020
Report Date (Section F) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-1050
Device Catalogue Number50-1050
Device Lot NumberYD18
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight57
Date Report Sent to FDA12/11/2020